# SDR KBM2005F00203

- Difficulty date: April 21, 2005
- Submitted: August 19, 2005
- Operation: Air carrier
- Aircraft: N351WM
- Make and model: Snias AS350B2
- Aircraft serial: 2167
- Engine: Tmeca ARRIEL1D
- System (JASC): 7700 · Engine Indicating System
- Part: Chip Detector
- Condition: Malfunctioned
- Location: Engine
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ENGINE CHIP LIGHT ILLUMINATED IN FLIGHT.  REMOVED, INSPECTED AND CLEANED ENG ELECTRICAL CHIP DETECTORS.  NO METAL FOUND, GROUND RUN FOR 1 HOUR.  CHIP LIGHT NOT ILLUMINATED, CHECK GOOD.  (K)
